# SDR SWAA2022020933575

- Difficulty date: February 5, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 20,646 hours, 8,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM L/P 0018015E. FOUND 2 CRACKS 3/4' LONG THROUGH FASTENERS ON ELECT. GRND PWR RECEPTICLE SURROUND DOUBLER. / AS PER EA 53EA-04756 TRIMMED OUT DAMMAGE PER SRM 53-10-15 (62334) FABRCATED TRIM FILLER + DOUBLER PER SRM 53-10-15 (62334) INSTALLED DOUBLER AND FILLER AS PER EA 53EA-04756 AND SRM 53-10-15 AND SRM 51-40-02 (113325)PERMANENT ACTION REQUIREDACCOMPLISH PERMANENT REPAIR PER SRM 53-10-15.
